| Catalog Number |
1125000000X |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Codes |
Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 1 malfunction event(s), where it was reported the device experienced the litter detaching.There was a user involved that had a fall, but unlcear at this time if there was an adverse event.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: insufficient information / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
Additional Manufacturer Narrative
The device that was pending was determined upon completion of the investigation that the device experienced litter is loose/wobbly, which is not reportable.The number of events summarized has been changed to 0, but the field is marked as 1 due to system requirements.
Event or Problem Description
This report now summarizes 0 malfunction event(s), instead of 1.